MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; ELEOS TIBIAL BASEPLATE

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; ELEOS TIBIAL BASEPLATE
Catalog Number 25002201E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Joint Laxity (4526); Limb Pain (4836)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation was concluded on this event on (b)(6) 2023.During this revision procedure, an eleos tibial hinge component, eleos tibial poly spacer, and eleos tibial baseplate were revised, as the patient was experiencing patella baja in the left knee joint.The patient was experiencing patella baja, resulting in the need to change the alignment of the hardware to allow for proper tracking of the patella during flexion and extension.In this case, the three eleos components were replaced with custom non-onkos devices.The explanted devices were not returned for evaluation.The lot number of the tibial poly spacer is not known.Therefore, a review of work order and sterilization batch record could not be completed as the device information is not known.The root cause of the patella baja condition could not be determined conclusively.Patella baja is the condition of a patient's patella lying lower than intended, which can cause pain and restricted range of motion.The cause of this condition could have been due to multiple factors- insufficient alignment/placement of the patella intra-operatively, improper selection or positioning of components intra-operatively, post-operative trauma, etc.However, based on the available information, a root cause could not be determined conclusively.The following mdrs were submitted for this event: 3013450937-2023-00122, 3013450937-2023-00122-001 , 3013450937-2023-00205.
 
Event or Problem Description
It was identified on (b)(6) 2023 that a patient underwent a revision procedure in 2017.The patient was experiencing patella baja in the left knee joint.In this case, eleos components were replaced with non-onkos devices.On (b)(6) 2023, through investigation of mdr 3013450937-2023-00122 , additional information was received regarding components which were revised.- an eleos tibial hinge component, eleos tibial poly spacer, and eleos tibial baseplate was revised.This record captures the eleos tibial baseplate mdr 3013450937-2023-00122 captures the eleos tibial hinge component.Mdr 3013450937-2023-00205 captures the eleos tibial poly spacer.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS TIBIAL BASEPLATE
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key17917360
Report Number3013450937-2023-00206
Device Sequence Number2971565
Product Code KRO
UDI-Device IdentifierB27825002201E0
UDI-PublicB27825002201E0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number25002201E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown